MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE
Model Number 02.214.109
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during incoming receipt of a replenishment order, the bag for the cortex screw self taping with t4 star drive recess was observed to be empty when there should have been one part in the bag.There was no known hospital or patient involvement.This report is for a cortex screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6- the depuy synthes bag was received empty and closed.The package matches with the received label.The received depuy synthes bag is free of dirt or damages and it is sealed.There were no measurements performed, however a visual inspection has been documented during this investigation.During the manufacturing process, the lot was inspected.However, the empty bag in question was not detected in the process packaging.In this manual packaging process, the operator is in responsible of supplying the machine with the screws.After finishing packing, the operator checks the packed parts to make sure that all the screws are packed in their respective bags.Based on the investigation results, this complaint is confirmed as well as valid since the received depuy synthes bag is welded and empty as claimed by the customer.Additional steps were performed as the occurrence rate calculation and the prm review.Device history lot; part: 02.214.109; lot: 2l95589; manufacturing site: grenchen; release to warehouse date: 04.Jan.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8875266
Report Number2939274-2019-59591
Device Sequence Number2742824
Product Code HWC
UDI-Device Identifier10886982055439
UDI-Public(01)10886982055439
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.214.109
Device Catalogue Number02.214.109
Device Lot Number2L95589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/10/2019
Patient Sequence Number1